MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the customer reported that the gas analyzer was not taking readings while on a case.According to the customer, all connections appeared to be secure.Technical support (ts) had the customer reboot the unit by removing the power.Once the unit came back up, they were able to see etco2 and the respiratory rate (rr).There was no patient injury reported.Investigation summary: the issue was resolved by rebooting the gas analyzer.A definitive root cause could not be determined from the resolution details.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2024 a phone call was made in an attempt to gather device information; a message was left for (b)(6) to call me back with this information.Attempt # 2: (b)(6) 2024 a phone call was made in an attempt to gather device information; a message was left for (b)(6) to call me back with this information.Attempt # 3: (b)(6) 2024 a phone call was made in an attempt to gather device information; a message was left for (b)(6) to call me back with this information.The following fileds are not available (n/a) to this report: h4 device manufacturer date: additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h11 additional manufacturer narrative.
 
Event or Problem Description
The customer reported that the gas analyzer was not taking readings while on a case.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that the gas analyzer was not taking readings while on a case.According to the customer, all connections appeared to be secure.Technical support (ts) had the customer reboot the unit by removing the power.Once the unit came back up, they were able to see etco2 and the respiratory rate (rr).There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 the following fileds are not available (n/a) to this report: h4 device manufacturer date.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21020594
Report Number8030229-2024-04612
Device Sequence Number18436834
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown